# SDR HALA2022041800139

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 25,877 hours, 4,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 3L EXIT SIGN PLACARD COVER CAME OFF. CORRECTIVE ACTION: REATTACHED 3L EXIT SIGN COVER. (8462478)
